# SDR TWAA9765001

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Rt Aug Vlv
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - DURING CLIMB, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  REPLACED CLAMPS AT RIGHT AUGMENTATION VALVE. OPERATIONAL CHECK NORMAL.  (M)
